Best cubature formulas for some classes of continuous functions of two variables

Authors

  • O. V. Polyakov Днепропетр. нац. ун-т
  • N. O. Polyakova

Abstract

The exact value of the error of a cubature formula is determined for some classes of continuous functions of two variables defined by strictly monotone moduli of continuity.

Published

25.04.2009

Issue

Section

Short communications

How to Cite

Polyakov, O. V., and N. O. Polyakova. “Best Cubature Formulas for Some Classes of Continuous Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 4, Apr. 2009, pp. 572-6, https://umj.imath.kiev.ua/index.php/umj/article/view/3042.